MAUDE Adverse Event Report: CONMED HALL; SAW, POWERED, AND ACCESSORIES

CONMED HALL; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO7000DE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a customer that the pro7000de, hall oralmax elite high speed drill device was in use during pre-operative testing on an unknown date, and ¿this handpiece is found to have weird noise and over-heated of the motor while it is being used.¿.There was no report of injury, medical/surgical intervention, or extended hospitalization for any patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was overdue for preventative maintenance.Additionally, the device failed its heat test, rotor and collet bearings are worn and cast stator sleeve is peeling off.Per the customer the device was to be sent back unrepaired.The root cause cannot be determined, however, based upon evaluation, the ifu and the risk document the likely cause of this event was lack of preventative maintenance on the device.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised that the oralmax elite high speed drills (pro7000de) shall be returned every 6 months for servicing.Failure to follow the specified service interval could result in reduced instrument performance or overheating of the handpiece.Overheating can lead to possible burn injury to the patient or medical personnel.Rotation of handpiece usage per day will assist with proper performance.To reduce the risk of injury, prior to surgery, spin the bur guard on a bur.If the bur guard spins freely, the bearing is still good.Otherwise, the bur guard must be sent for repair immediately.Do not use.Overheating can occur if bur guard bearings are worn or not kept clean.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HALL
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key23815324
Report Number1017294-2025-00127
Device Sequence Number13287973
Product Code HAB
UDI-Device Identifier10845854040904
UDI-Public(01)10845854040904(11)220909
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO7000DE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic